# SDR 2024FA0000950

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N415BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1081
- Aircraft time: 6,641 hours, 3,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK MEASURING APPROXIMATELY 3/4" LONG WAS DISCOVERED ON THE ROOF SKIN LOCATED AT FS388, LWS43, WL225 APPROXIMATELY.
